MAUDE Adverse Event Report: STRYKER SPINE-US VLIFT SCREWDRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US VLIFT SCREWDRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48300300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was confirmed via visual inspection of the device.Device history records were reviewed, and no relevant manufacturing issues were identified.Product history was reviewed, and no similar complaints for this lot were identified.Manufacturing records were reviewed for the corresponding lot, and no relevant issues were identified.Manufacturing records revealed that the screwdriver was manufactured in 2013.From instruments general ifu: the life of the instrument depends on the number of times they are used as well as the precautions taken in handling, cleaning and storage.Great care must be taken of the instruments to ensure that they remain in good working order.Most likely cause of reported event is normal wear due to instrument age.
 
Event or Problem Description
A surgeon reported that a vlift screwdriver tip fractured intra-operatively.Surgery was completed with no delay.No adverse consequences or medical intervention were reported.

Brand Name
VLIFT SCREWDRIVER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key10597480
Report Number0009617544-2020-00162
Device Sequence Number16236467
Product Code LXH
UDI-Device Identifier07613327267105
UDI-Public07613327267105
Combination Product (Y/N)N
Initial Reporter CountryTU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48300300
Device Catalogue Number48300300
Device Lot Number137512
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1